It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Kidney Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-19-2008, 03:39 PM   #1
Inactive
(male)
 
Join Date: Sep 2007
Location: US
Posts: 590
Lourage HB User
What causes a high Metepherine level?

I got blood work done months ago, everything was fine, also got a urine analysis as prescribed by my cardiologist. I have had high BP spikes ( due to social anxiety, yet no doctor will put me on anxiety medication and told me to not worry about it) But i am currently on lopressor for the past 2 and a half months.

Last week i ha d echo cardiogram done and renal sonogram. meeting with the cardio this week for results he said My heart is strong, that i'm going to live a long life with it, and that my kidneys looked "beautiful" he was waiting for my PCP doctor to fax my urine results/blood work. Blood work was fine, but he said when he got the urine results he would call me if anything is bad.

Sooo finally after months i breathe a sigh of relief! No more DOCTOR visits. Took these doctors months to figure out my stress is from anxiety, something i been saying all along.


I get home and about 2 hours later i get a call , My cardiologist saying "yea, one of your levels came back high, it's absolutely NOTHING to worry about, but i'm going to mail you a referral to a nephrologist ( spelling?) Guessing he told me it was nothing to worry about cause he knows how bad my anxiety is, if it was nothing i wouldn't be going to see a kidney specialist!

They sent me my lab work write up and it says this :

Metanephrine+Nor,Rand.U 495

and in writing above it says norm is 16-327!

so it's way high and i did reading up that it can possible be a tumor, but i'm pretty sure a tumor would have came up on my sonogram. whats weird though is when i was at the lab getting my urine done, i was extremely stressed out and nervous, and noticed my urine looked darker than it usually does, like i was really dehydrated. Could that be why? my body was in 'fight or flight"mode due to my anxiety and i secreted it? or could it possible be due to my high blood pressure medication maybe? or perhaps it's the cause of my scoail anxiety all along? and there really is a problem with my adrenal glands, high blood pressure?

I have to call the Kidney doctor back on Monday to see if they even accept my insurance. Whats weird is how come my normal PCP didn't notice anything was wrong with my reading months ago? I'm so sick of this

Last edited by Lourage; 09-19-2008 at 03:43 PM.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
when you have a psa level of 600 what does that mean maarie Cancer: Prostate 3 04-27-2009 03:59 PM
What causes a high t4 level in blood tests? TINA46 Thyroid Disorders 1 01-29-2009 12:49 PM
no sex drive-been on T-shots almost 2 years - what could be the problem? djpatd Men's Health 21 11-21-2007 02:55 PM
What About Hip Pain? gibb38 Thyroid Disorders 6 04-19-2007 08:51 AM
Rapid Bone Loss! what causes it? rodekill4404 Osteoporosis 17 04-25-2006 12:44 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Cora1003 (83), ladybud (22), writeleft (11), Deanne1962 (8), sweetfemale (6), montesflus (4), leea1206 (3), flowergirl2day (3), stoney932 (3), lady1954 (3)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:52 AM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!